# SDR SWAA970206

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, CABIN FLOOR TRACK LIGHTING AND EXIT SIGNS INOP AT FWD DOORS.  REPLACED BATTERY PACK AND OP CHECKED PER BOEING M/M.
